# SDR R61A201810191053

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 30,356 hours, 23,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION LOCATED ON L1 DOOR BEAM AS MARKED. REMOVED AND REPLACED L1 DOOR LOWER BEAM. REF SRM 51-40-08.
